# SDR 2018FA0000455

- Difficulty date: July 9, 2018
- Submitted: October 30, 2018
- Operation: General aviation
- Aircraft: N56681
- Make and model: Maule MX-7-235
- Aircraft serial: 10048C
- Engine: Lyc IO540T4B5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD1
- Part serial: 70181704
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH A FACTORY OVERHAULED ENGINE, THE FUEL SERVO FAILED AFTER 32.4 HOURS.  AFTER REPAIRED IT LASTED 12.2 HOURS.  THEN INSTALLED A NEW SERVO AND IT ONLY LASTED 3 HOURS.  ALL THREE FAILURES WERE THE SAME, THE MIXTURE SHAFT CAME OUT SLIGHTLY CAUSING A MISALIGNMENT WITHIN THE SERVO WHILE ATTEMPTING RE-START.  THIS COULD BE A SERVO PROBLEM AND OR A FUEL SYSTEM PROBLEM.  HAVE YET TO CONFIRM WHAT IS CAUSING THIS PROBLEM.  A SERVICEABLE OLDER STYLE SERVO SEEMS TO BE ABLE TO OPERATE FINE ON THIS ENGINE.
